Olaleru, J.O. and Okeke, G.A. (2013) Convergence theorems on asymptotically demicontractive and hemicontractive mappings in the intermediate sense. Fixed Point Theory and Applications, 2013 (1). pp. 1-16.
PDF
Download (232kB) |
|
PDF (Research Article)
- Published Version
Available under License Creative Commons Attribution. Download (278kB) |
Official URL: http://www.fixedpointtheoryandapplications.com/con...
Abstract
In this study, we introduce two classes of nonlinear mappings, the class of asymptotically demicontractive mappings in the intermediate sense and asymptotically hemicontractive mappings in the intermediate sense and prove the convergence of Mann-type and Ishikawa-type iterative schemes to their respective fixed points. Our results are improvements and generalizations of the results of several authors in the literature.
Item Type: | Article |
---|---|
Subjects: | Q Science > QA Mathematics |
Divisions: | Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science |
Depositing User: | Dr. G.A. Okeke |
Date Deposited: | 18 May 2015 13:27 |
Last Modified: | 18 May 2015 13:27 |
URI: | http://eprints.covenantuniversity.edu.ng/id/eprint/5210 |
Actions (login required)
View Item |